MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE; INSTRUMENT, BIOPSY

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE; INSTRUMENT, BIOPSY
Model Number MST1012
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Unable to attach stereotactic biopsy needle to holder to perform biopsy.Gear on needle appears to be broken/faulty.

Brand Name
MAMMOTOME REVOLVE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e-business way
fifth floor
cincinnati OH 45241
MDR Report Key22435841
Report Number22435841
Device Sequence Number3201131
Product Code KNW
UDI-Device Identifier00841911102731
UDI-Public(01)00841911102731(10)F12524408D(17)280617
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
Report Date (Section F) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMST1012
Device Catalogue NumberCA000399017
Device Lot NumberF12524408D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer07/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2025
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale
Date Report Sent to FDA07/02/2025